# SDR 2003F00104

- Difficulty date: November 30, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION OUT OF MHLM GEAR DOOR LIGHTS REMAINED ON AIRCRAFT RETURNED TO AIRPORT WITH NO INCIDENT.  ADJUSTED SWITCH ON MLG DOOR OPS CHECK NORMAL PER MM 32-12-0.  OPS CHECK NORMAL.  A/C RETURNED TO SERVICE.  (M)
